# SDR HALA2010042700195

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,051 hours, 31,435 cycles
- Engine: Ge CF680A2
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Worn
- Location: Fuel Qty
- Part time: 10,122 hours, 2,225 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT & RT FUEL TANK QUANTITY INDICATORS HARD TO READ.  R & R FUEL QTY IND PANEL ASSY, OPS CK GOOD IAW AMM28-41-01.
